# SDR 99UAL900156

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: 4l Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO DOOR 4L UNSAFE INDICATION. *S/D* CHECKED DOOR PER MEL5271C AND FOUND TO BE SECURE ON INSIDE AND FAIRED ON OUTSIDE.  NO OTHER ABNORMALITIES FOUND.
